Volume 13 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

On the Lusternik–Schnirelmann category of symmetric spaces of classical type

Mamoru Mimura and Kei Sugata

Geometry & Topology Monographs 13 (2008) 323–334

DOI: 10.2140/gtm.2008.13.323

arXiv: 0904.0930

Abstract

We determine the Lusternik–Schnirelmann category of the irreducible, symmetric Riemann spaces SU(n)/SO(n) and SU(2n)/Sp(n) of type AI and AII respectively.

Keywords

Lusternik-Schnirelmann category, homogeneous space

Mathematical Subject Classification

Primary: 55M30

References
Publication

Received: 18 February 2006
Revised: 4 September 2006
Accepted: 11 October 2006
Published: 25 February 2008

Authors
Mamoru Mimura
Department of Mathematics
Faculty of Science
Okayama University
Okayama 700-8530, Japan
Kei Sugata
Department of Mathematics
Faculty of Science
Okayama University
Okayama 700-8530, Japan